I've been on birth control for over a year now and my period is very regular. I usually never miss a pill until about 2 or 3 weeks ago, so the next day I took the missed pill and the pill of that day like you're supposed to. The last time I had my period was around the 17th of January. It only lasted 4 days. It usually lasts about 5 or 6 days. I had sex around the 25th or 26th. Not 100% sure of the date. I'm not due for my period for another day or 2, but the past week I have had some light pink/brown bleeding and light cramping. I thought my period was coming. But it has been very light. Not enough to use a tampon or anything. I see it most of the time whenever I wipe. Friday evening I got very nauseous and threw up. I hardly ever throw up! I have been very queasy and tired since then and today I have been extremely moody. I never had any sort of bleeding with my first pregnancy, so I'm not sure what's going on. I took a pregnancy test yesterday morning and it was negative.
you could just be starting your period early. Wait and see if you start then start worrying. In my experience I was on bc and I used to get excited when I used to spot (omg am I pregnant) only to start later the next day or not have one the next day but start that next evening. Don't get your hopes up.
Well I never ever spot, never get my period early. I shouldn't be lightly bleeding for a week. That's not normal for me at all. I should be getting my period today and there's nothing. My period is like clock work for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.